Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Concerning aposyndetic and non-aposyndetic continua


Author: F. Burton Jones
Journal: Bull. Amer. Math. Soc. 58 (1952), 137-151
DOI: https://doi.org/10.1090/S0002-9904-1952-09582-3
MathSciNet review: 0048797
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. L. Ayres, On avoidable points of continua with an application to end points, Math. Zeit. vol. 34 (1931) pp. 161-178. MR 1545247
  • 2. R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. vol. 15 (1948) pp. 729-742. MR 27144
  • 3. R. H. Bing, Some characterizations of arcs and simple closed curves, Amer. J. Math. vol. 70 (1948) pp. 497-506. MR 25722
  • 4. F. B. Jones, Aposyndetic continua and certain boundary problems, Amer. J. Math. vol. 63 (1941) pp. 545-553. MR 4771
  • 5. F. B. Jones, A characterization of a semi-locally-connected plane continuum, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 170-175. MR 19301
  • 6. F. B. Jones, Concerning non-aposyndetic continua, Amer. J. Math. vol. 70 (1948) pp. 403-413. MR 25161
  • 7. F. B. Jones, A note on homogeneous plane continua, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 113-114. MR 28581
  • 8. C. Kurotowski, Théorie des continus irreductible entre deux points I, Fund. Math. vol. 3 (1922) pp. 200-231.
  • 9. E. E. Moise, An indecomposable plane continuum which is homeomorphic to each of its non-degenerate subcontinua, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 581-594. MR 25733
  • 10. E. E. Moise, A note on the pseudo-arc, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 57-58. MR 33023
  • 11. R. L. Moore, Foundations of point-set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, New York, 1932. MR 150722
  • 12. A. Schoenflies, Die Entwickelung der Lehre von den Punktmannigfaltigkeiten, Leipzig, 1908, p. 237.
  • 13. Marie Torhorst, Über den Rand der einfach zusammenhängenden ebenen Gebiete, Math. Zeit. vol. 9 (1921) pp. 44-65. MR 1544451
  • 14. G. T. Whyburn, Semi-locally-connected sets, Amer. J. Math. vol. 61 (1939) pp. 733-749. MR 182
  • 15. G. T. Whyburn, Analytic topology. Amer. Math. Soc. Colloquium Publications, vol. 28, New York, 1942. MR 7095
  • 16. R. L. Wilder, Sets which satisfy certain avoidability conditions, Casopis pro Pestovani Mathematiky a Fysiky vol. 67 (1938) pp. 185-198.
  • 17. R. L. Wilder, Property S, Amer. J. Math. vol. 61 (1939) pp. 823-832. MR 267
  • 18. R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloquium Publications, vol. 32, New York, 1949. MR 29491
  • 19. K. Yoneyama, Theory of continuous sets of points I, Tôhoku Math. J. vol. 12 (1917) pp. 43-153.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1952-09582-3

American Mathematical Society